# SDR CICB2016FA0000208

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: General aviation
- Aircraft: N1023C
- Make and model: Emb EMB-135LR
- Aircraft serial: 145550
- Aircraft time: 17,940 hours, 20,473 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 304K632
- Part serial: 41777501
- Condition: Separated
- Location: Mlg
- Part time: 168 hours, 138 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 1 MAIN WHEEL ASSEMBLY HAD THE TIRE TREAD SEPARATED FROM THE TIRE AND DAMAGED THE LT MLG DOOR, THE LT AUXILIARY LANDING GEAR DOOR AND THE AFT MAIN LANDING GEAR DOOR CONNECTING ROD.  NO DAMAGE TO ANY OTHER STRUCTURE.  INVESTIGATION SHOWS THAT THE TREAD SEPARATED ON TAKEOFF WITH NO INDICATION TO THE CREW AND WAS NOT DETECTED UNTIL AFTER LANDING.
